MAUDE Adverse Event Report: ZimVie US Corp LLC Contour Abutment, 2.9mmD Platform, 3.7mmD Emergence Profile, 1.5mm Cuff; Dental Abutment

ZimVie US Corp LLC Contour Abutment, 2.9mmD Platform, 3.7mmD Emergence Profile, 1.5mm Cuff; Dental Abutment
Catalog Number CANP31A
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury

Brand Name
Contour Abutment, 2.9mmD Platform, 3.7mmD Emergence Profile, 1.5mm Cuff
Common Device Name
Dental Abutment
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50929465
Report Number0001038806-2026-04925
Device Sequence Number18564166
Product Code DZE
UDI-Device Identifier00889024343085
UDI-Public(01)00889024343085(17)300701(10)2120035417
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCANP31A
Device Lot Number2120035417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale